# SDR G6OA041

- Difficulty date: February 4, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N602GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47923
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Loose
- Location: Nr 1 Pylon
- Part time: 98,919 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FORWARD MOUNT TRUSS FITTING TO PYLON MOUNT BOLTS SHOWS SLIPPAGE ON TORQUE STRIPE INDEX.  PERFORMED RE-WORK AS REQUIRED BY REF DC-10-SB A54-00, REVISION 4 DATED FEB 15, 1995.  (M)
